Composition, form of production and packaging
? Suppositories rectal for children white or almost white, smooth, torpedo-shaped.
ibuprofen 60 mg
Excipients: solid fat 516 mg.
5 pieces. - packings contour mesh (2) - packs cardboard.
INSTRUCTION FOR THE SPECIALIST.
Description of the drug approved by the manufacturer for the printed edition of 2014.
NSAIDs. Has analgesic, anti-inflammatory and antipyretic effect.
The mechanism of action of ibuprofen is due to inhibition of the biosynthesis of prostaglandins - mediators of pain and inflammation. The drug lasts up to 8 hours.
Applied in children from 3 months of life to 2 years as:
- antipyretic agents for acute respiratory infections, influenza, childhood infections, post-vaccination reactions and other infectious and inflammatory diseases accompanied by fever;
- Anesthetics with pain syndrome of mild or moderate intensity, incl. headache and toothache, neuralgia, pain in the ears and in the throat, pain in case of ligament injuries and other types of pain.
Ibuprofen - suppositories, specially developed for children. The drug is used rectally.
Fever (fever) and pain: dosage for children depends on the age and body weight of the child. A single dose is 5-10 mg / kg of the child's body weight 3-4 times / day.The maximum daily dose should not exceed 30 mg per kg of body weight of the child per day.
Children aged 3-9 months (5.5 kg-8.0 kg): 1 suppository (60 mg) 3 times for 24 hours after 6-8 hours, not more than 180 mg / day.
Children aged 9 months-2 years (8.0 kg-12.5 kg): 1 suppository (60 mg) 4 times for 24 hours after 6 hours, not more than 240 mg / day.
Postimmonizatsionnaya fever: 1 suppository for children under 1 year, after 1 year, if necessary, another suppository in 6 hours.
Duration of treatment:
- no more than 3 days as an antipyretic agent;
- no more than 5 days as an anesthetic.
If the fever persists, talk to your doctor. Do not exceed the indicated dose.
When using the drug, side effects are rare, but the following side effects may occur:
From the gastrointestinal tract: nausea, vomiting, a feeling of discomfort, or pain in the epigastrium, a laxative effect, possibly the occurrence of erosive-ulcerative lesions, bleeding.
Allergic reactions: skin rash, itching, urticaria, exacerbation of bronchial asthma, angioedema, anaphylactoid reactions, anaphylactic shock, bronchospasm, fever, multiple exudative erythema (including Stevens-Johnson syndrome), toxic epidermal necrolysis (Lyell's syndrome).
From the nervous system: headache, dizziness, psychomotor agitation, insomnia.
From the cardiovascular system: tachycardia, increased blood pressure.
From the hematopoiesis: anemia, thrombocytopenia, agranulocytosis, leukopenia.
From the urinary system: a violation of kidney function, cystitis.
If these or other side effects occur, discontinue use and consult a doctor
- bronchial asthma, urticaria, rhinitis, triggered by the use of acetylsalicylic acid (salicylates) or other NSAIDs;
- the presence of a peptic ulcer in the child of the gastrointestinal tract;
- active gastrointestinal hemorrhage;
- Inflammatory bowel disease;
- confirmed hypokalemia;
- Blood diseases: hypocoagulation, leukopenia, hemophilia;
renal and / or hepatic insufficiency;
- hearing loss;
- Hypersensitivity to ibuprofen, acetylsalicylic acid or other NSAIDs, as well as to other components of the drug.
Consult a physician before using the drug if the child:
- takes other painkillers;
- has a history of peptic ulcer, gastritis, ulcerative colitis, gastrointestinal bleeding;
- suffers from liver or kidney disease;
- takes indirect anticoagulants (preparations for ingestion, reducing blood clotting), drugs for lowering blood pressure, glucocorticostrong, antiaggregants, diuretics (drugs for increasing urine output), lithium preparations, methotrexate;
- suffers from bronchial asthma, hives.
APPLICATION FOR FUNCTIONS OF THE LIVER
With caution in kidney disease. Contraindicated in renal failure.
APPLICATION FOR VIOLATIONS OF THE FUNCTION OF KIDNEYS
With caution in liver diseases. Contraindicated in liver failure.
APPLICATION FOR CHILDREN
Applied in children from 3 months of life to 2 years
Problems with overdose occur very rarely, but if you accidentally exceed the recommended dose, consult a doctor immediately.
Symptoms: abdominal pain, nausea, vomiting, headache, rapid eye movements (nystagmus), shortness of breath, cyanotic lips and nose, bradycardia, tachycardia.
Simultaneous application of Ibuprofen with aitikoagulantami may lead to an increase in their effect.
Ibuprofen increases the concentration of digoxin, phenytoin, methotrexate, lithium in blood plasma when used simultaneously with these drugs.
The use of ibuprofen along with diuretics and antihypertensive agents reduces their effectiveness.
Increases the side effects of mineralocorticosteroids and glucocorticosteroids.
TERMS OF RELEASE FROM PHARMACY
TERMS AND CONDITIONS OF STORAGE
The drug should be stored in a dry, protected from light at a temperature of no higher than 25 В° C. Keep out of the reach of children. Shelf life - 2 years.